... 14 years. Dr. Is weaning me down. Right now I'm taking 2&1/2 a day and 15mg. Buspar 3Times a day. I feel awful. Someone said switch to valium. Any advice? Really feeling stuck
Hello tk1966. I have two children that are bipolar (manic/depressive.) They are adults now but they were put on all types of meds when they were diagnosed. I really would not just switch to Valium simply because so many people are trying to be doctors nowadays. You should tell your parents how the medications make you feel and it may take a while honey but eventually the doctors/psychiatrists will get you on a regiment that will work better for you. Make sure your parents or some other responsible adult know how the medications are affecting you. The only thing with these types of medications, you will feel bad for a while until your system adjust to them. I wish you the best and I hope you start to feel better soon. Remember, don't just take the Valium because it's not prescribed for you okay, promise not to do that.
Hi I know it's probably not helpful right now but the only thing I can say is hang on in there. I myself am in in the the middle of coming of xanax and if I'd have known what this was like I probably would never have taken this tiny little miracle drug. Was put on xanax four years ago and ended up on a 1mg dose 3 times a day just as a maintenance dose, until 3 week's ago my GP cut my dose to .5mg 3 times and now I'm on. 25mg 3 Times daily. I'm not going to patronize you by saying it's easy because it's not but your body will adjust, trust me I was worked up before I even had my dose cut but it the major "yucky" feeling does pass and you will make it through the other side, your in my thoughts
It is true what kaismama said about it being easier to taper off valium. You do need your Dr to help you. You don't want to do no more than a 10% cut and do a cut every two weeks or until you feel stable, but try not to go over three weeks, then do another cut after you feel stable. Ask your Dr if s/he can give you a script of diazepam to do a crossover with the xanax. You will need your Dr to give you smaller doses of the xanax and diazepam so you can taper properly. I know how difficult it can be, been there. It took me 18 months to taper off completely, but doing it with diazepam you may not experience withdrawals at all or very mild if you do. Also when you get below 1 mg diazepam you can have a compound pharmacy make up capsules or you can take liquid diazepam.
Take care and be safe,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 4 answers
Posted 19 Apr 2011 • 5 answers
I have bipolar disorder, manic depression, anxiety, and post trauma syndrome. and during manic stag?
Posted 22 Sep 2012 • 9 answers
Posted 23 Feb 2014 • 3 answers
Posted 10 Dec 2016 • 1 answer